# SDR 20010605CW016

- Difficulty date: April 26, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: S33291
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TACHOMETERS OUT OF MFG 50 RPM TOLERANCES.  DIGITAL CHECKS OF FINE ADDITIONAL 172R AND 172S AIRCRAFT SHOWED TACH TO READ WITHIN PLUS OR MINUS 50 RPM.  DISCOVERED WHEN DOING AD.
